Alert archive / North Carolina / Tornado Warnings in 2023
Tornado Warning 8, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Aug 7, 2023, 6:27 PM EDT for Chatham County, Lee County, Randolph County, North Carolina. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 6:27 PM EDT (22:27 UTC)
- Expired
- Aug 7, 2023, 7:00 PM EDT
- In force
- 33 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Chatham County, NC, Lee County, NC, Randolph County, NC
The radar
The Raleigh/Durham radar (KRAX), 86 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:55 PM EDT | TSTM WND DMG | 1 Nnw Pittsboro, NC | Trees/power lines down at Launis St and Circle Dr. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 1:51 PM EDT | Tornado Watch | SPC | 6 hr |
| Aug 7, 4:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 502 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
462
WFUS52 KRAH 072227
TORRAH
NCC037-105-151-072300-
/O.NEW.KRAH.TO.W.0008.230807T2227Z-230807T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
627 PM EDT Mon Aug 7 2023
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
East central Randolph County in central North Carolina...
Northwestern Lee County in central North Carolina...
Southwestern Chatham County in central North Carolina...
* Until 700 PM EDT.
* At 627 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Siler City, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Siler City around 635 PM EDT.
Goldston around 645 PM EDT.
Pittsboro around 655 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Cumnock, Coleridge, Hasty, Bynum and Ramseur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3565 7968 3577 7966 3577 7907 3550 7911
TIME...MOT...LOC 2227Z 279DEG 44KT 3569 7960
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JJT4 follow-up statements
032
WWUS52 KRAH 072237
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
637 PM EDT Mon Aug 7 2023
NCC151-072246-
/O.CAN.KRAH.TO.W.0008.000000T0000Z-230807T2300Z/
Randolph NC-
637 PM EDT Mon Aug 7 2023
...THE TORNADO WARNING FOR EAST CENTRAL RANDOLPH COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled. A
severe thunderstorm warning remains in effect.
A Tornado Watch remains in effect until 900 PM EDT for central North
Carolina.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central North Carolina.
LAT...LON 3563 7953 3574 7953 3577 7907 3553 7912
TIME...MOT...LOC 2236Z 279DEG 44KT 3567 7946
$$
NCC037-105-072300-
/O.CON.KRAH.TO.W.0008.000000T0000Z-230807T2300Z/
Lee NC-Chatham NC-
637 PM EDT Mon Aug 7 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTH
CENTRAL LEE AND CENTRAL CHATHAM COUNTIES...
At 636 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Siler City, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Goldston around 645 PM EDT.
Pittsboro around 655 PM EDT.
Other locations impacted by this tornadic thunderstorm include Hasty
and Jordan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3563 7953 3574 7953 3577 7907 3553 7912
TIME...MOT...LOC 2236Z 279DEG 44KT 3567 7946
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JJT799
WWUS52 KRAH 072243
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
643 PM EDT Mon Aug 7 2023
NCC037-105-072300-
/O.CON.KRAH.TO.W.0008.000000T0000Z-230807T2300Z/
Lee NC-Chatham NC-
643 PM EDT Mon Aug 7 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTH
CENTRAL LEE AND CENTRAL CHATHAM COUNTIES...
At 643 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Goldston, or 8 miles southeast of Siler City, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pittsboro around 655 PM EDT.
Other locations impacted by this tornadic thunderstorm include Jordan
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3562 7942 3571 7941 3577 7907 3553 7912
TIME...MOT...LOC 2243Z 279DEG 44KT 3566 7935
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JJT077
WWUS52 KRAH 072250
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
650 PM EDT Mon Aug 7 2023
NCC037-105-072300-
/O.CON.KRAH.TO.W.0008.000000T0000Z-230807T2300Z/
Lee NC-Chatham NC-
650 PM EDT Mon Aug 7 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR NORTH
CENTRAL LEE AND CENTRAL CHATHAM COUNTIES...
At 650 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Pittsboro, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Lee and central Chatham Counties, including the
following locations... Jordan Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3560 7930 3570 7929 3573 7908 3561 7910
3555 7912
TIME...MOT...LOC 2250Z 279DEG 44KT 3565 7924
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
JJT346
WWUS52 KRAH 072258
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
658 PM EDT Mon Aug 7 2023
NCC037-105-072307-
/O.EXP.KRAH.TO.W.0008.000000T0000Z-230807T2300Z/
Lee NC-Chatham NC-
658 PM EDT Mon Aug 7 2023
...THE TORNADO WARNING FOR NORTH CENTRAL LEE AND CENTRAL CHATHAM
COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM EDT for central North
Carolina.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central North Carolina.
LAT...LON 3560 7930 3570 7929 3573 7908 3561 7910
3555 7912
TIME...MOT...LOC 2257Z 279DEG 44KT 3592 7929
$$
JJTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Aug 7, 3:50 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 7, 3:50 PM EDT, 2 hours 37 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 350 PM EDT Mon Aug 7 2023 .SYNOPSIS... A cold front and upper level trough will approach from the west bringing increased chances for strong to severe thunderstorms through this evening. The cold front will move through the area tonight and early Tuesday, followed by weak high pressure from late Tuesday through Wednesday. Another system should affect the region Thursday from the west. && .NEAR TERM /TONIGHT/... As of 350 PM Monday... The slow demise of morning cloud cover has kept temperatures down this afternoon across the northern Piedmont counties with heat indices currently running in the upper 80s to mid 90s. Meanwhile the leading edge of the convective cloud debris from approaching storms is starting to spread into the area, which will further hold temps down. Thus, the Heat Advisory has been cancelled. Elsewhere across the advisory area(southern and eastern NC), heat indices of 100 to 105 is expected through remainder of the afternoon. Previous Discussion: - Tornado Watch in effect through 9 PM this evening for the Triad region. Additional convective watches may be needed farther east later today. The stage still appears to be set for a notable severe weather episode across central NC later this afternoon as the squall line currently moving across eastern TN spreads eastward and eventually moves across our area between 21Z and 02Z this evening. All of this activity associated with a short wave trough moving across the Ohio Valley and a mid-level and upper-level jet streak lifting E and NE around the base and eastern side of the trough. The main challenge so far today has been the pesky low clouds over the Piedmont that have been slow to erode. These clouds have held sfc temps back so far, but now that they are finally eroding, we're seeing temps climbing through the 80s across the Piedmont. Areas east of I-95 have had no problem climbing into the 90s with HI values currently approaching 100 in many spots, yet still a couple degrees shy of heat index criteria. The challenge for the rest of this afternoon will be determining to what extent the aforementioned low clouds may inhibit CAPE as the storms cross the mountains and head toward our CWA. Despite the slightly cooler temps than original expected, the overall forcing for ascent associated with the potent short wave trough, coupled with the increasing bulk shear which is expected to increase to 35- 40kt over our area by the time the storm arrive, should be enough to overcome any local minimums in instability to result in scattered to numerous damaging thunderstorms with the primary hazard being damaging wind gusts, but isold tornadoes and hail can't be ruled out either. A tornado watch is in effect through 9 PM this evening for the Triad region. Additional convective watches may be needed farther east later today. Storms are expected to exit our CWA to our east before midnight with some patches of stratus and/or fog developing before sunrise, but this will likely depend on where the heaviest rain falls later today. Lows tonight from the upper 60s NW to mid 70s SE. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... As of 300 PM MONDAY... In the wake of Mondays shortwave, the surface cold front will move across the region dry, filtering in slightly cooler temps with highs in the mid to upper 80s NW to low/mid 90s SE. Westerly winds during the day will be 5 to 10 kts before veering to a light north/northwesterly Tuesday night. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 342 PM Monday... Wednesday will have dry conditions as high pressure influences the Mid-Atlantic. Highs will generally be copy and paste for the latter half of the week with highs in the upper 80s to low 90s NW to low/mid 90s SE. Another shortwave is expected to move into the region Thursday and Friday bringing the next chance of showers and storms. For now, slight chance PoPs beginning Thursday morning then higher PoPs in the afternoon and through the evening. As the trough moves slightly east early Friday expect dry conditions during the day with an isolated afternoon shower/ storm possible in the southern portions of the CWA ( Triangle and south). Over the weekend, a weak Piedmont trough is expected to linger across the region influencing late afternoon showers and storms each day into early next week. With temps in the low to mid 90s combined with dew points in the upper 70s, some areas in the south and east portions of the CWA will experience heat indices above of 100 to 107 degrees. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 114 PM Monday... Through 18Z Tuesday: The stratocu across central NC has been slow to lift so far today and we're still seeing MVFR cigs from RDU westward to the Triad and south to KVUJ. VFR conditions are found along and east of I-95. Satellite trends suggest slow thinning of said clouds with a brief period of VFR before clouds increase again associated with anticipated convection and line of shower/tstms that are expected to move from west to east across central NC between 21Z this afternoon and 02Z this evening. Flt conditions will drop to IFR with local variable wind gusts up to 50kt possible in and near tstm activity. Flt conditions will improve overnight tonight after 02Z after the storms move east of central NC. A few patches of sub- VFR fog and/or stratus can't be ruled out between 09-12Z Tuesday, but that will depend on where the heaviest rain falls, so for now have left this out of the TAFs. After 18Z Tuesday: VFR conditions expected through much of the extended period with mainly dry conditions expected Tuesday and Wednesday. The risk for isold afternoon/evening tstms will return on Thursday. && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM EDT this evening for NCZ010-011-027-028-042- 043-073>078-083>086-088-089. && SYNOPSIS...np NEAR TERM...CBL/np SHORT TERM...CA LONG TERM...CA AVIATION...np
Hazardous weather outlook, Aug 7, 4:37 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 437 PM EDT Mon Aug 7 2023 NCZ010-011-027-028-042-043-073>078-083>086-088-089-082045- Warren-Halifax-Nash-Edgecombe-Johnston-Wilson-Stanly-Montgomery- Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland- Sampson- 437 PM EDT Mon Aug 7 2023 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 607 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. There is an Enhanced risk (level 3 out of 5) of severe storms this afternoon and early evening. The greatest risk will be from 6 PM until 10 PM. Damaging wind gusts are the primary threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ007-021>023-038-039-082045- Person-Forsyth-Guilford-Alamance-Davidson-Randolph- 437 PM EDT Mon Aug 7 2023 ...TORNADO WATCH 603 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. There is an Enhanced risk (level 3 out of 5) of severe storms this afternoon and early evening. The greatest risk will be from 5 PM until 8 PM. Damaging wind gusts are the primary threat, along with isolated tornadoes. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ008-009-024>026-040-041-082045- Granville-Vance-Orange-Durham-Franklin-Chatham-Wake- 437 PM EDT Mon Aug 7 2023 ...SEVERE THUNDERSTORM WATCH 607 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. There is an Enhanced risk (level 3 out of 5) of severe storms this afternoon and early evening. The greatest risk will be from 6 PM until 9 PM. Damaging wind gusts are the primary threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Aug 7, 5:12 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
512 PM EDT Mon Aug 7 2023
NCZ021-038-072145-
Forsyth NC-Davidson NC-
512 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of Forsyth and
northeastern Davidson Counties through 545 PM EDT...
At 511 PM EDT, Doppler radar was tracking a strong thunderstorm over
Huntsville, or 7 miles south of East Bend, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Winston-Salem, Kernersville, Clemmons, Bermuda Run, Huntsville,
Lewisville, Walkertown, Rural Hall, Pfafftown and Belews Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM EDT for central North
Carolina.
&&
LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
3622 8043 3624 8045 3626 8045 3626 8004
3598 8005 3594 8037 3596 8038 3599 8042
3601 8042 3603 8045 3606 8046 3606 8047
3604 8049 3608 8052
TIME...MOT...LOC 2111Z 258DEG 39KT 3610 8052
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JJTLocal storm report, Aug 7, 6:08 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
608 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Tstm Wnd Dmg 2 NE Lexington 35.83N 80.24W
08/07/2023 Davidson NC 911 Call Center
multiple trees down across the county.
Including areas of Lexington and Southmont.
&&
CALocal storm report, Aug 7, 6:10 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
610 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Tstm Wnd Dmg 5 NNW High Rock 35.67N 80.27W
08/07/2023 Davidson NC 911 Call Center
Trees down across the county especially near
high rock lake.
&&
CALocal storm report, Aug 7, 6:12 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
612 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Tstm Wnd Dmg 1 S Albemarle 35.35N 80.20W
08/07/2023 Stanly NC 911 Call Center
trees down all over the county including a
tree down on an apartment building in
Albermarle.
&&
CAThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 5:12 PM EDT | Special Weather Statement | RAH | Forsyth | 33 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford, Montgomery, Randolph, Stanly | 63 min |
| Aug 7, 5:43 PM EDT | Tornado Warning | RAH | Montgomery, Stanly | 47 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 36 min |
| Aug 7, 6:21 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Harnett, Hoke, Lee, Montgomery, Moore and 2 more | 54 min |
| Aug 7, 6:24 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Lee, Moore, Orange and 1 more | 51 min |
| Aug 7, 6:59 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Moore, Scotland | 61 min |
| Aug 7, 7:04 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Johnston, Lee and 2 more | 56 min |
| Aug 7, 7:41 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 64 min |
| Aug 7, 7:53 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Johnston, Nash, Wake and 2 more | 67 min |
Nearby
Tornado Warnings in North Carolina, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.